# SDR FDEA202110082491

- Difficulty date: October 8, 2021
- Submitted: October 8, 2021
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 48,823 hours, 20,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N33137
- Condition: Unknown
- Location: N/A
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

DURING THE ACCOMPLISHMENT OF THE PREVENTATIVE DOUBLER INSTALLATION PER EO F-  5330-E0341230-P12, IT WAS NOTED THAT HAECO MX COULD NOT COMPLY WITH WORK   INSTRUCTIONS AS DIRECTIED WITH IN THE EO AND ASSOCIATED INSTALLATION DRAWING   DUE TO ACFT CONFIGURATION.  COMPLIED WITH FEDEX EA F-5330-T0364361-P1 IN CONJUNCTION WITH EO F-5330-E0341230-  P12.
